It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-13-2004, 05:55 PM   #1
Member
 
Join Date: Jul 2004
Location: mass
Posts: 64
daisye14 HB User
Question just a questian please respond

Hi everyone I just have a questian my docter sees myself and my fiaunce and he cut my fiaunce off c.t. from perks (10/325 4 times daily for 2 mounths).My fiaunce had a near death car accident in july causing him to have post-concussion syndrome,contusion(bleeding muscle)which showed up in his cat scan at the time of the accident.To make a long story short he saw a new primarycare physicion for these issues who perscribed the perks and valuime.We saw the doc. today and he just cut him off saying his muscle should be healed by now,of coarse my fiaunce got upset snd I said to the doc. thats not right because he has major pain issues and he should have at least weaned him off the perks so his body doesnt go into a state of shock,this doc is mine too and he got angry at me for speaking up and said maybe we should find a new docter.My questain is I still have a refill for this doc for vikes because of my siadica but could he call the pharmacy and cancle it just because hes angry at me for sticking up for my fiaunce?My bottle says I have one refill left.So I should be able to fill it even if I dont see this doc again right?Also what do you suggest my fiaunce does?sorry im just worried about him because his pain levels a ten and he still has that contusion and post-concussion syndrome.Please advise...thanx...luv,kell.

 
Old 09-15-2004, 04:48 AM   #2
Senior Veteran
 
Join Date: Jul 2004
Posts: 784
goddessgrl65 HB User
Re: just a questian please respond

Hi Kell-
Sounds like a predicament-you could seek a pain management Dr-how come the dr. just cut him off like that?
You can fill the vikes-if its a prescription under 6 months old-to wean off of-the percs-but it might exacerbate the problem if used too long-maybe a quick taper to come off fast-since its only been 2 months.
If hes only been using for that short period-he could try c/t..my sis/boyfriend-stopped using this weekend-after using pills-percs/vikes for a month-daily.
They were fine-one day-a little under the weather-next day..fine.
It takes a while to get addicted-esp..when using for pain issues.
Give it a try-if the pain is bad-seek another dr..but you know what the repercussions are.
peace..
ggrl65

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
TMJ has defeated Temera... am i done for, my tmj friends? please respond temera2 TMJ Disorder -TemporoMandibular Joint 9 09-19-2008 07:08 AM
Please Help Anyone-in Despair- Headaches- Lowering Doses-please Respond tbren1 Thyroid Disorders 2 09-09-2008 07:16 AM
RESPOND please my problems is in a different thread MaggieB4 Depression 3 03-06-2005 03:43 PM
just saying Hi!! daisye14 Addiction & Recovery 2 08-23-2004 08:41 PM
help please respond.. red75 Women's Health 1 10-15-2003 10:18 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:39 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!